MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179101
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during a laparoscopic adrenalectomy the seal of the device, was broken though it was less than an hour.A new device was used due to the concern of pneumoperitoneum gas leakage.The broken part came with the forceps when removing, so nothing fell into the patient's cavity.The procedure was completed with another device.There was no patient injury.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8416759
Report Number1219930-2019-01485
Device Sequence Number19235383
Product Code GCJ
UDI-Device Identifier20884521081359
UDI-Public20884521081359
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179101
Device Catalogue Number179101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1